A fixed point theorem in H-space and related results

Tarafdar E. (1990) A fixed point theorem in H-space and related results. Bulletin of the Australian Mathematical Society, 42 1: 133-140. doi:10.1017/S0004972700028239


Author Tarafdar E.
Title A fixed point theorem in H-space and related results
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1990
Sub-type Article (original research)
DOI 10.1017/S0004972700028239
Volume 42
Issue 1
Start page 133
End page 140
Total pages 8
Subject 2600 Mathematics
Abstract The equivalence of a fixed point theorem and the Fan-Knaster-Kuratowski-Mazurkiewicz theorem in H-space has been established. The fixed point theorem is then applied to obtain a theorem on sets with H-convex sections, and also results on minimax inequalities.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 02:22:43 EST by System User